# SDR DALA2021101806425

- Difficulty date: October 15, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 75,245 hours, 28,205 cycles
- System (JASC): 5711 · Wing Spar
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5642 L/H WING UPPER SURFACE HAS AREAS OF CORROSION ALONG REAR SPAR BETWEEN W.S 140 AND W.S 220. CORRECTIVE ACTION: REMOVED CORROSION AND REPAIRED L/WING UPPER SURFACE ALONG REAR SPAR BETWEEN WS 159 AND 200 IAW ERA 594767-14 REV ORIGINAL C/W ALL CDCCL AND SFAR 88 REQUIREMENTS. (1984475)
